# SDR DL757100584

- Difficulty date: January 24, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 62,849 hours, 29,193 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1320 Lbl 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CRACKED IN UPPER FWD RADIUS OF LOWER T-CHORD SECTION AFT SIDE OF STA 1320 FLOORBEAM LBL 45 / REMOVED DAMAGE, FABRICATED AND INSTALLED SEAT TRACK SEGMENT AND SPLICE AT SAA SAT REF NON ROUTINE CARD 147886
